| Model Number |
SUTURE ANCHOR, PEEK CORKSCREW FT |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/23/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.Corrected information: d2a, d2b.Complaint allegation is confirmed.-visual inspection of the 4.5 mm peek corkscrew® ft suture anchor with one #2 fiberwire® and one # 2 tigerwire®, identified that the peek anchor was broken off at the tip and base, and the threads were damaged.-functional testing was not performed due to the damage to the device.The most likely cause for the reported failure can be attributed to user error of the device due to misalignment insertion, and/or prying/leveraging of the device during insertion.
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 2nd sep 2025, it was reported by an arthrex's employee via an email that for 1 unit of ar-1927psf-45, 4.5 mm peek corkscrew® ft suture anchor with one #2 fiberwire® and one # 2 tigerwire®, its anchor broke during insertion.This was detected during a rotator cuff repair surgery on (b)(6) 2025.The procedure was completed successfully by using another new ar-1927psf-45.There were no patient harm and no secondary procedure needed.